×

zbMATH — the first resource for mathematics

Stable one-to-one matchings with externalities. (English) Zbl 1232.91534
Summary: We consider one-to-one matching with externalities, where the individuals are allowed to be single. We present sufficient conditions for the existence of the stable set and the core.

MSC:
91B68 Matching models
91A12 Cooperative games
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alcalde, J.; Revilla, P., Researching with whom? stability and manipulation, Journal of mathematical economics, 40, 869-887, (2004) · Zbl 1117.91331
[2] Banerjee, S.; Konishi, H.; Sönmez, T., Core in a simple coalition formation game, Social choice and welfare, 18, 135-153, (2001) · Zbl 1069.91504
[3] Conley, J.P.; Konishi, H., Migration-proof tiebout equilibrium: existence and asymptotic efficiency, Journal of public economics, 86, 243-262, (2002)
[4] Dutta, B.; Masso, J., Stability of matchings when individuals have preferences over colleagues, Journal of economic theory, 75, 464-475, (1997) · Zbl 0892.90049
[5] Echenique, F.; Yenmez, B., A solution to matching with preferences over colleagues, Games and economic behavior, 59, 46-71, (2007) · Zbl 1271.91084
[6] Gale, D.; Shapley, L.S., College admissions and the stability of marriage, American mathematical monthly, 69, 9-15, (1962) · Zbl 0109.24403
[7] Hafalir, I.E., Stability of marriage with externalities, International journal of game theory, 37, 353-369, (2008) · Zbl 1153.91689
[8] Klaus, B.; Klijn, F., Stable matchings and preferences of couples, Journal of economic theory, 121, 75-106, (2005) · Zbl 1098.91092
[9] Mumcu, A.; Saglam, I., The core of a housing market with externalities, Economics bulletin, 3, 55, 1-5, (2007)
[10] Mumcu, A.; Saglam, I., Rationalizability of one-to-one matchings with externalities, Economics bulletin, 4, 33, 1-8, (2008)
[11] Roy Chowdhury, P., 2004. Marriage markets with externalities. Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers 04-11.
[12] Sasaki, H., Toda, M., 1986. Marriage problem reconsidered-externalities and stability. Mimeo. Department of Economics, University of Rochester.
[13] Sasaki, H.; Toda, M., Two-sided matching problems with externalities, Journal of economic theory, 70, 93-108, (1996) · Zbl 0859.90011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.